# SDR CALA2023071202216

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Sta 321-3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL LOCATED AT STA 321-3 28 RBL 31.60 CRACKED, TRANSCRIBED FROM HAECO GSO N/R 9282894 REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BOEING DWG 141A5400 SH 87. REV-.  REFERENCE HAECO GSO MECH V90114 3 INSP QC194
